Deflated version of the conjugate gradient algorithm

Y. Saad, M. Yeung, J. Erhel, F. Guyomarc'h

Research output: Contribution to journalArticlepeer-review

138 Scopus citations

Abstract

We present a deflated version of the conjugate gradient algorithm for solving linear systems. The new algorithm can be useful in cases when a small number of eigenvalues of the iteration matrix are very close to the origin. It can also be useful when solving linear systems with multiple right-hand sides, since the eigenvalue information gathered from solving one linear system can be recycled for solving the next systems and then updated.

Original languageEnglish (US)
Pages (from-to)1909-1926
Number of pages18
JournalUnknown Journal
Volume21
Issue number5
DOIs
StatePublished - Apr 2000

Fingerprint

Dive into the research topics of 'Deflated version of the conjugate gradient algorithm'. Together they form a unique fingerprint.

Cite this